Pubblicazioni il cui periodico è "INTERNATIONAL MATHEMATICAL FORUM"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 10.

Articolo di rivista Michele Elia (2013)
A Note on the sequence ((p-1)/2)! mod p. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 8 n. 37, pp. 1813-1825. - ISSN 1312-7594 [Disponibilità ristretta]
[img]

Articolo di rivista Bianca C., Pennisi M. (2012)
Immune system modelling by top-down and bottom-up approaches. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 7, pp. 109-128. - ISSN 1312-7594

Articolo di rivista Michele Elia (2012)
A Note on the Nonlinear Recurrence x_{n+1}x_{n-1}-x_n^2=A. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 7 n. 39, pp. 1941-1948. - ISSN 1312-7594 [Disponibilità ristretta]
[img]

Articolo di rivista Bianca C. (2012)
On the existence of periodic orbits in nonequilibrium Ehrenfest gas. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 7, pp. 221-232. - ISSN 1312-7594

Articolo di rivista Elia M. (2011)
On the Equation x^3+y^3+z^3=0 in the Maximal Orders of Quadratic Fields. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 6 n. 66, pp. 3275-3284. - ISSN 1312-7594

Articolo di rivista Elia M., Interlando J.C., Rosenbaum R. (2011)
On the structure of residue rings of prime ideals in algebraic number felds - Part II: Ramified primes. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 6 n. n. 9-1, pp. 565-589. - ISSN 1312-7594

Articolo di rivista Elia M., Interlando J.C., Rosenbaum R. (2010)
On the Structure of Residue Rings of Prime Ideals in Algebraic Number Fields, Part I: Unramified Primes. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 5 n. 56., 2795-2808.. - ISSN 1312-7594

Articolo di rivista Elia M. (2008)
Relative densities of ramified primes in Q((pq)^(1/2)). In: INTERNATIONAL MATHEMATICAL FORUM, vol. 3, pp. 375-384. - ISSN 1312-7594

Articolo di rivista Ballico E; Malaspina F. (2008)
A splitting criterion for vector bundles on blowing ups of the plane. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 23, pp. 1099-1105. - ISSN 1312-7594

Articolo di rivista Elia M. (2007)
On the Computation of Representations of Primes as Sums of Four Squares. In: INTERNATIONAL MATHEMATICAL FORUM, vol. 2, pp. 505-514. - ISSN 1312-7594

Questa lista è stata generata il Fri Sep 22 06:58:45 2017 CEST.